Mathematics Faculty Dr Venkanagouda M Goudar

Mathematics Faculty Profile

Dr Venkanagouda M Goudar

Professor

Name of the faculty: Dr Venkanagouda M Goudar

Designation: Professor

Qualifications: Ph.D

Area of specialization: Graph Theory

Email id: vmgouda@gmail.com

Contact no.: 94485794793

Experience in years: 36

Membership in professional bodies: MISTE

Awards/ Recognitions/ Achievements: Best presentation award in 19th International Conference on Communications and Signal Processing at Singapore, January 08-09, 2017

Details of Ph.D students guiding:

NameResearch AreaUniversityStatus
Ashalatha. K SGraph TheoryKuvempu University, ShimogaAwarded
Tejaswini K MGraph TheoryKuvempu University, ShimogaAwarded
Rajanna N BGraph TheorySri Siddhartha Academy of Higher Education,TumkurAwarded
Venkatesh HGraph TheoryKuvempu University, ShimogaAwarded
Jagadeesha NGraph TheorySri Siddhartha Academy of Higher Education,TumkurAwarded
ShobhaGraph TheorySri Siddhartha Academy of Higher Education, TumkurAwarded
Bhavyavenu KGraph TheorySri Siddhartha Academy of Higher Education, TumkurAwarded
Chitra L SGraph TheorySri Siddhartha Academy of Higher Education, Tumkurpursuing
Nagendrappa GGraph TheorySri Siddhartha Academy of Higher Education, Tumkurpursuing
Rajathagiri D TGraph TheorySri Siddhartha Academy of Higher Education, Tumkurpursuing
Citations: 73
H-index: 4
i-10 index: 2

Papers published in Journals:

  • “On Pathos semientire graph of a tree””, Y.B.Maralabhavi, Muddebihal and Venkanagouda. M. Goudar, in Far East Journal of Applied Mathematics, 27, (1) 85 – 91, (2007)
  • “ On Lict edge semi entire graph of a tree of a planar graph ”, Venkanagouda. M. Goudar. and Y.B. Maralabhavi, in the Journal of Discrete Mathematical Sciences and Cryptography, Vol.10,(3), 433-438(2007).
  • “ Block vertex graph of a graph with (0, 1) matrices” , Y.B. Maralabhavi and Venkanagouda. M. Goudar. in the Journal of ACTA CIENCIA INDICA , Vol.XXXIII ,.No.2, 389-394 (2007).
  • “On Block edge cutvertex graph ” Y.B. Maralabhavi and Venkanagouda. M. Goudar., in the Journal of ACTA CIENCIA INDICA, Vol.XXXIII M.No.2, 493-497 (2007).
  • “On Pathos middle graph of a tree”, Y.B. Maralabhavi and Venkanagouda. M. Goudar in the Journal of ACTA CIENCIA INDICA, Vol.XXXIII M.No.2,pp. 499-502 (2007).
  • “On pathos lict edge semi entire graph of a tree ”, Y.B. Maralabhavi and Venkanagouda. M. Goudar in the Journal of ACTA CIENCIA INDICA, Vol.XXXIIIM.No.3, 1181-1185 (2007).
  • “ On pathos edge semi entire graph of a middle graph of tree ”, Y.B. Maralabhavi, Venkanagouda. M. Goudar and M.H Muddebihal in the Journal of Intelligent System Research, Vol-2 (2), 141-144, Dec(2008).
  • “Cutvertex jump graph of a graph”, Venkanagouda. M. Goudar. and Nagendrappa, in the International journal of Publications of Applications and Problems in Engineering Research ,Vol 2,issue 04, pp. 129- 133,(July- Dec 2011).
  • “Clique Edge Graph and its domination number” Venkanagouda. M. Goudar., Manjunath Prasad and M H Muddebihal, in the International Journal of Publications of Applications and Problems in Engineering Research vol 2,issue 04, 143- 148,( 2011). 10.“Lict Jump graph of a graph”, Venkanagouda. M. Goudar, Nagendrappa E and M H Muddebihal, in the journal of mathematics and computer applications Research ,Vol 1, issue 1, 1-9, (2011).
  • “Pathos Jump graph of a tree”, Venkanagouda. M. Goudar, Nagendrappa E and Murali. R, in the International Journal of mathematics Research ,Vol 4, No. 4, 333-338, (2012).
  • “Pathos Lict Jump graph of a tree”, Venkanagouda M Goudar, Nagendrappa E and M H Muddebihal., in the International Journal of Advances in Theoretical and Applied mathematics, Vol 7, Number 3, 247 – 252 (2012).
  • “Total block edge cutvertex graph”, Venkanagouda M Goudar ., in the international journal of applied mathematical research, 1 (4), 371- 376(2012). 14.“ Clique edge graph of a graph with (0, 1) matrices” Venkanagouda M Goudar, in the international journal of mathematics and computer applications research, Vol 2, (3) 5 – 9 (2012).
  • “ On the lict geodetic number of a graph”, Tejaswini K M, Venkanagouda M Goudar, Venkatesha and M H Muddebihal., in the international journal of mathematics and computer applications research, Vol 2, (3), 65 – 69 (2012).
  • “Edge semientire cutvertex graph” Venkanagouda M Goudar in the international journal of Basic and applied sciences, Vol- 1 (4), 516-522 (2012).
  • “Pathos vertex semientire graph of a tree”, Venkanagouda M Goudar in the international journal of applied mathematical research, Vol-1 (4), 666- 670 (2012).
  • “On the geodetic number of a line graph” Venkanagouda M Goudar, Ashalatha K S and Venkatesha in the International Journal of Contemporary mathematical Sciences, Vol – 7, (46), 2289 – 2295 (2012).
  • “Semirelib cutvertex graph” Venkanagouda M Goudar & K B Manjunatha Prasad in the Global Journal of Science Frontier Research,Vol-13(1), 61-66,(2013).
  • “Semirelib graph of a planar graph”, Venkanagouda M Goudar & K B Manjunatha Prasad in the Journal of Applied mathematical Sciences,Vol-7,(39), 1909-1915 (2013).
  • “Pathos Semirelib graph of a tree” Venkanagouda M Goudar and K B Manjunatha Prasad in the Global Journal of Mathematical Sciences, Vol -5, (2),1-6, (2013).
  • “Domination number of Jump graph” Y B Maralabhavi, Anupama S B and Venkanagouda M Goudar,in the Journal of International mathematical Forum,Vol 8 (16), 753- 758,(2013).
  • “Top semirelib graph of a tree” K B Manjunatha Prasad, Venkanagouda M Goudar and Shivakumar K B in the International journal of Computer applications,Vol -67, (22),9-12,(2013).
  • “Pathos semirelib cutvertex graph”, Venkanagouda M Goudar and K B Manjunatha Prasad in the South Asian Journal of Mathematics,Vol -3,(2), 123-126 (2013).
  • “Total semirelib graph”, Venkanagouda M Goudar and K B Manjunatha Prasad in the International journal of mathematical combinatorics,Vol-3, 50-55,(2013).
  • “Pathos Cutvertex jump graph”, Venkanagouda M Goudar , Proceedings of Jangjeon mathematical society Vol -16,(4),569-573,(2013).
  • “Toplict graph of a tree”, Venkanagouda M Goudar, in the International journal BULLETIN of TICMI, Vol -17,(2), 56-62,(2013).
  • “Nonsplit Geodetic number of a line graph”, Ashalatha K S, Venkanagouda M Goudar and Venkatesh, Global Journal of Science Frontier Research Vol -13, (11), 55-61(2013).
  • “Nonsplit Geodetic number of a lict graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International journal of Computer applications,Vol -88, (6), 36-39,(2014).
  • “Strong split geodetic number of a graph”, Ashalatha K S, Venkanagouda M Goudar, and Venkatesha in the International journal of Computer applications, Vol -89, (4), 1-4, (2014).
  • “Split Geodetic number of a graph”, Venkanagouda M Goudar, Ashalatha K S and Venkatesha in the Advances and applications in Discrete Mathematics, Vol-13, (1), 9-22 (2014).
  • “Edge Semientire Block graph”, Venkanagouda M Goudar and Jagadeesh N in the International journal of Computer applications,Vol -89, (13), 42-44,(2014).
  • “Vertex Semientire Block graph”, Venkanagouda M Goudar and Rajanna N E in the Global Journal of Science Frontier Research: F Mathematics and Decision Sciences, Vol -14, (1), 1-4 (2014).
  • “Pathos Vertex Semientire Block graph”, Rajanna N E and Venkanagouda M Goudar in the International Journal of Mathematics Trends and Technology ,Vol- 7 (2), 103-105,(2014).
  • “Strong split geodetic number of a line graph”, Venkanagouda M Goudar, Ashalatha K S and Venkatesh, in the International Journal of Advances in Theoretical and Applied mathematics, 9 ( 1), 77-84 (2014).
  • “Geodetic connected domination number of a graph”, Tejaswini K M, Venkanagouda M Goudar and Venkatesha in the Journal of advances in mathematics, Vol -9 ,(7),2012-2016, (2014).
  • “The geodetic parameters of strong product graphs”, Venkanagouda M Goudar, Ashalatha K S, and Venkatesh, in the International Journal of Computer Applications Vol-101, (12), 1-6,(2014).
  • “Strong Nonsplit Geodetic number of a graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Computer Application, Vol -5 (4), 171-183 (2014).
  • “Strong Nonsplit and Strong Split Geodetic number of a Lict graph”, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Computer Application, Vol -5 (3),65-76,(2015).
  • “Topline graph of a tree” Venkanagouda M Goudar, in the Gulf Journal of Mathematics Vol-3 (1), 75-81(2015).
  • “Pathos Litact graph of a tree” Venkanagouda M Goudar, in the Journal of Discrete Mathematical Sciences and Cryptography Vol-18 (1-2), 47-53(2015).
  • Split Geodetic number of Lict graph, Venkanagouda M Goudar, Tejaswini K M and Venkatesha in the International Journal of Mathematical Archive (IJMA) Vol-6 (6), (2015).
  • “Pathos edge semientire block graph” Jagadeesh N, Venkanagouda M Goudar, in the Journal of Computer and Mathematical Sciences Vol-6 (7), 395-402 (2015).
  • “Doubly connected edge domination number of a graph” Anupama S B, Y B Maralabhavi and Venkanagouda M Goudar,in the Advances and Applications in Discrete Mathematics Vol-15 (2), 91- 99 (2015).
  • “Split geodetic number of a line graph”, Venkanagouda M Goudar, Ashalatha K S and Venkatesh, in the International Journal of mathematical Combinatorics,Vol -3 (1), 81-87 (2015).
  • “Connected Domination Number of a Jump Graph” Anupama S B, Y B Maralabhavi and Venkanagouda M Goudar, Journal of Computer and Mathematical Sciences, Vol.6(10), 538-545, October 2015.
  • “Total Vertex and Total pathos vertex Semientire block graph” Rajanna N E and Venkanagouda M Goudar, in the Global Journal of pure and applied mathematics, Vol 12, (1), 1117-1130, (2016).
  • “Total Pathos Total Vertex Semientire Block Graph”, Venkanagouda M Goudar, Rajanna N E and C K Subbaraya, in International Journal of Applied Mathematics & Statistical Sciences (IJAMSS), Vol 5(3), 53-62, (2016).
  • “Pathos Total Vertex Semientire Block Graph”, Rajanna N E and Venkanagouda M Goudar and C K Subbaraya, Journal of Computer and Mathematical Sciences,Vol 7 (5),265-273, (2016).
  • “Domination number of Total vertex semientire block graph”, Venkatesh S H, Venkanagouda M Goudar and Venkatesha in International Journal of Computer Application, Vol 6 (3), 30-40 (2016).
  • “Nonsplit Geodetic Number of a Graph”, Tejaswini K M, Venkanagouda M Goudar, and Venkatesha in the International journal of mathematical Cobinatorics, Vol 2,109-120 (2016).
  • “Entire Pathos Edge Semientire Block Graph”, Venkanagouda M Goudar, and Jagadeesh N in in International Journal of Applied Mathematics & Statistical Sciences (IJAMSS), Vol 5 (4),29-36, (2016).
  • “A Note on Split Edge Domination of a Graph”, Anupama S B, Y B Maralabhavi and Venkanagouda M Goudar , International J. of Math. Sci. and Engg. Appls. (IJMSEA), Vol. 10(1),49-64, (2016). 54. “Pathos and total pathos semifull block graph” Jagadeesh N and Venkanagouda M Goudar, International J. of Math. Sci. And Engg. Appls, Vol 10 (2), 149-16,2016. 55. “Pathos and Total Pathos Semifull Line Graph” Venkanagouda M Goudar, and Jagadeesh N , in the journal of Ultra Scientist of Physical Sciences Section-A, 28 (3), 187-196, 2016.
  • “Domination Number of Edge Semientire Block Graph” Venkatesh S H, Venkanagouda M Goudar and Venkatesha, Journal of Computer and Mathematical Sciences, 7 (6), 316-327, 2016.
  • “Results on Accurate Edge Domination Number in Graphs” Venkatesh S H, Venkanagouda M Goudar , Kulli V R and Venkatesha, in the journal of Ultra Scientist of Physical Sciences Section-A, 29(1), 21-29 2017.
  • “Accurate connected edge domination number in graphs”, Venkanagouda M Goudar, Venkatesh S H, Venkatesha and Tejaswini K M , in the journal of Ultra Scientist of Physical Sciences Section-A, 13(9), 290-301, 2017.
  • “Total Pathos Edge Semi Entire Block Graph”, Venkanagouda M Goudar and Jagadeesh N, International Journal of Chemical SciencesVol.15(3), 1-7, 2017
  • “Operations on Accurate Edge Domination Number in Graphs”, Venkatesh S H, Venkanagouda M Goudar, Venkatesha, Global Journal of Pure and Applied Mathematics, 13(9), 5611-5623, 2017
  • “Some domination parameters on jump graph”, Anupama S B, Y B Maralabhavi and Venkanagouda M Goudar, International journal of pure and applied mathematics, Vol.113 (10), 47-55. 2017.
  • “Total Accurate Edge Domination in Graphs” Venkanagouda M Goudar, Venkatesh S H Venkatesha, International Journal of Mathematical Sciences and Engg, Applications 11(2), 9-18, 2017.
  • “Restrained Geodetic Number of Line graph”, Ashalatha K S and Venkanagouda M Goudar, International Journal of Computer Applications, 171(7), 1-3, 2017.
  • “ Total Outer Independent Geodetic Number of a Graph”, Venkanagouda M Goudar, Bhavyavenu K L , in the journal of Ultra Scientist of Physical Sciences Section-A, 30(4), 247-256, 2018.
  • “On the Split Edge Geodetic Number in Graphs”, Shobha and Venkanagouda M Goudar, International Journal of Mathematical Sciences and Engineering Research, Vol.12, No.1, 69-78, 2018.
  • “Doubly Connected Geodetic Number on Operations in Graphs”, Bhavyavenu K L, Venkanagouda M Goudar, in the Journal of Engineering and Applied Sciences, Vol 13(12), 4330-4335, 2018.
  • “ Edge geodetic parameters of snake graphs”, Shobha and Venkanagouda M Goudar, Malaya Journal of Matematik, Vol.6, No.3, 635-642, 2018.
  • “ Total edge geodetic number of a graph”, Shobha and Venkanagouda M Goudar, Nonlinear studies, Vol.25, No.4, 781-793, 2018.
  • “Doubly Connected Geodetic Number of Graphs”, Bhavyavenu K L, Venkanagouda M Goudar, Malaya Journal of Matematik, Vol.6, No.3, 626-631, 2018.
  • “Some Geodetic Parameters of Snake Graphs”, Venkanagouda M Goudar and Bhavyavenu K L, Journal of computer and mathematical sciences, Vol.9(11), 1585-1600, 2018.
  • “Edge Geodetic Parameters of Some Special Graphs”, Venkanagouda M Goudar and Shobha, International Journal of Applied Engineering Research, Vol. 14(7), 1744-1749, 2019.
  • “ Geodetic Parameters on Switching of a vertex”, Venkanagouda M Goudar and Bhavyavenu K L, International Journal of Applied Engineering Research, Vol. 14(7), 1750-1757, 2019.”
  • “ Vertex Semi-middle graph of a graph”, Rajendra Prasad K C, Niranjan K M , Venkanagouda M Goudar, Malaya Journal of Matematik, Vol.7, No.4, 786-789, 2019.
  • “ Pathos Vertex Semi-middle graph of a tree”, Rajendra Prasad K C , Venkanagouda M Goudar and Niranjan K M, , South East Journal of Mathematics and Mathematical Sciences, Vol.16, No.1, 171-176, 2020.

Other achievements:

Invited Talks:

  • Invited Talk on Graph Theory and its applications in Computer Sciences, in Govt. First Grade College Sira, 2013.
  • Invited Talk on Graph Theory and its applications in Computer Sciences, in Govt. First Grade College, Gubbi, 2015.
  • Invited Talk on Resent Studies in Geodetic Number of Graph in the National Conference held in Kuvempu University, Shimoga, 2015.
  • Invited Talk on Graph Theory and its application in Computer Sciences, in UGC Sponsored two days National Conference on Resent trend in Applications of Mathematics and Computing held in Sri Siddaganga College of Arts, Science and Commerce for women, Tumkur, 2016.
  • Invited Talk on Geodetic Number of Graph: National Conference on Recent Advances in Mathematical Sciences and Applications held in Tumkur University, Tumkur 2017.
  • Invited Talk on Computer applications of Graph Theory, AI T, Tumkur, 2020.